×

zbMATH — the first resource for mathematics

Résultats de dualité dans les problèmes aux limites linéaires elliptiques. (French) Zbl 0253.35036

MSC:
35J40 Boundary value problems for higher-order elliptic equations
35D05 Existence of generalized solutions of PDE (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Baouendi, M.S.; Geymonat, G., Quelques re´sultats de dualite´dans LES proble‘mes aux limites line´aires elliptiques, Compt. rend. acad. sci. Paris, 270, 370-372, (1970) · Zbl 0207.41101
[2] de Montvel, L. Boutet, Comportement d’un ope´rateur pseudodiffe´rentiel sur une varietéa‘bord II. pseudo-noyaux de Poisson, J. anal. math., 17, 255-304, (1966)
[3] Geymonat, G., Su alcuni problemi ai limiti per i sistemi lineari ellittici secondo petrowsky, Le matematiche, 20, 211-253, (1965) · Zbl 0143.14401
[4] Ho¨rmander, L., Linear partial differential operators, (1963), Springer Berlin
[5] Lions, J.L.; Magenes, E., ()
[6] Magenes, E., Sur LES proble‘mes aux limites pour lese´quations line´aires elliptiques, (), 95-111
[7] Malgrange, B., Existence et approximations des solutions dese´quations aux de´rive´es partielles et dese´quations de convolutions, Ann. inst. Fourier Grenoble, 6, 271-355, (1955-1956)
[8] Plisˇ, A., A smooth linear elliptic differential equation without any solution in a sphere, Commun. pure appl. math., 14, 599-617, (1961) · Zbl 0163.13103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.